# SDR DALA2024122311934

- Difficulty date: December 16, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 69,753 hours, 32,371 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0717137) CORROSION ON FLOOR STRUCTURE BEAM AT STA 947.5, BETWEEN RBL 43 - RBL 56, WL 208. REPAIRED FLOOR STRUCTURE BEAM AT STA 947.5 BETWEEN RBL 58.60 TO LBL 58.60 PER B737-800 SRM 53-70-51-2R REPAIR 5.
